Stability of homogeneous nonstationary systems of differential-difference equations with linearly time delay.

Research output

Abstract

These systems can be considered as a model for the spread of the epidemic in the population. In addition, systems with linearly increasing delay describe the dynamics of the information server, mixing tank, the process of formation of traffic jams on the ring road, etc. For the study, the concept of an average system is introduced. This approach allows us to reduce the analysis of the Lyapunov stability problem of the zero solution of the original system to the investigation of the zero solution of the averaged system. Sufficient conditions for stationary system stability are formulated. Then the application of Razumihin's approach to the study of stability original system is used. The Lyapunov function is constructed. As a result, new sufficient conditions for the asymptotic stability of the zero solution of nonstationary homogeneous systems with a linearly increasing time delay are obtained. These conditions are the generalization of well-known results for the linear systems with a linearly increasing time delay.

Original languageEnglish
Pages (from-to)415-424
Number of pages10
JournalVestnik Sankt-Peterburgskogo Universiteta, Prikladnaya Matematika, Informatika, Protsessy Upravleniya
Volume15
Issue number4
DOIs
Publication statusPublished - 1 Jan 2019

Scopus subject areas

  • Computer Science(all)
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of homogeneous nonstationary systems of differential-difference equations with linearly time delay.'. Together they form a unique fingerprint.

  • Cite this